# SDR SIMA20210107004

- Difficulty date: January 7, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 37,851 hours, 32,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 RIGHT HAND CABIN EMERGENCY EXIT FLOOR LIGHT ESCUTCHEON IS BROKEN.-C/A-COMPLETE:INSTALLED NEW FLOOR SIDEWALL EXTRUSION IAW EMB145 AMM 33-50-12.
